# SDR SWAA2022081927172

- Difficulty date: July 8, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM AT AFT WET AREA BS986 LBL34 - LBL43. MARKED. / [01] VERIFIED APPLICABILITY PER SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1;[02] REMOVED DAMAGE ON BS986 FLOOR BEAM UPPER CHORD FLANGE LBL34-LBL43 WL208 9'X1' AND FOUND TO BE OUT LIMIT AT NUT PLATE LOCATION LBL43 ORIGINAL MAT. THICKNESS IS 0.150' REMAINING MATERIAL THICKNESS IS .090 AND FLOORBOARD HOLE LBL41 ORIG MAT.THICKNESS .150' REMAINING MATERIAL THICKNESS IS 0.120' ALL I.A.W SRM 53-70-51-1A-1 ALLOWABLE DAMAGE 1 PAR 4.D(2) FIG.103/ALLOWQABLE DAMAGE 1 DETAIL C;E DAMAGE TO BE REPAIRED PER SRM 53-70-51-2R-4 REPAIR 4;[03] DAMAGED ON BS986 LBL34-LBL43 WL208 UPPER CORD TO BE REPAIRED PER SRM 53-70-51-2R-4 REPAIR 4 ON COSTUMER CARD TTG8Q00DFLPB;[04] VERIFIED CORRECTIVE ACTION #3;[05] VERIFIED DAMAGE ON BS986 LBL34-LBL43 WL208 UPPER CORD TO BE REPAIRED PER SRM 53-70-51-2R-4 REPAIR 4 ON COSTUMER CARD TTG8Q00DFLPB;[06] TASK COMPLETE;[07] VERIFIED MEASUREMENT TABLE
